English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Degree bounds for type-A weight rings and Gelfand-Tsetlin semigroups

MPS-Authors
/persons/resource/persons235794

McAllister,  Tyrrell B.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

howard_degree_oa_2011.pdf
(Any fulltext), 178KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Howard, B., & McAllister, T. B. (2011). Degree bounds for type-A weight rings and Gelfand-Tsetlin semigroups. Journal of Algebraic Combinatorics, 34(2), 237-249. doi:10.1007/s10801-010-0269-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-225F-C
Abstract
There is no abstract available